# SDR HNAA2022051700080

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 42,619 hours, 37,736 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

PDIS  657     21-01  2583752  17FEB22  CLT  ASSGN
      BAGG SMOKE EICAS MESSAGE APPEARED AFTER LANDING. FOLLOWED QRH AND USED BAG FIRE EXTINGUISHERS

*AIRCRAFT CURRENTLY IN WORK.   INSPECTED BAGGAGE COMPARTMENT AND BAGGAGE COMPARTMENT SMOKE DETECTORS NO DEFECTS NOTED. R&R BAGAGE COMPARTMENT FIRE BOTTLES IAW AMM 26-23-01 OPS CHECK GOOD. A/C OK FOR SERVICE. NO ABNORMAL EICAS MESSAGES PRESENT
